Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 81, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 7, 2005, 2:47 PM CDT for Sauk County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2005, 2:47 PM CDT (19:47 UTC)
- Expired
- Jun 7, 2005, 3:33 PM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Sauk County, WI
The radar
The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 10:20 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 071947 SVRMKX WIC111-072045- /O.NEW.KMKX.SV.W.0081.050607T1947Z-050607T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 247 PM CDT TUE JUN 7 2005 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 345 PM CDT * AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 13 MILES WEST OF REEDSBURG...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... REEDSBURG AROUND 320 PM CDT... LAKE DELTON AND WEST BARABOO AROUND 345 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4370 9032 4352 9035 4346 8959 4364 8979 $$
3 follow-up statements
000 WWUS53 KMKX 071958 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 257 PM CDT TUE JUN 7 2005 WIC111-072045- /O.CON.KMKX.SV.W.0081.000000T0000Z-050607T2045Z/ SAUK- 257 PM CDT TUE JUN 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CDT FOR NORTHERN SAUK COUNTY... AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR LA VALLE...OR ABOUT 12 MILES WEST OF REEDSBURG...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LA VALLE AND IRONTON BY 305 PM CDT... REEDSBURG BY 325 PM CDT... 6 MILES SOUTHWEST OF LAKE DELTON BY 345 PM CDT... RADAR HAS DETECTED THAT THIS STORM ALSO HAS WEAK ROTATION. REMEMBER...SEVERE THUNDERSTORMS CAN AND DO PRODUCE TORNADOES WITH LITTLE ADVANCE WARNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. LAT...LON 4370 9032 4352 9035 4346 8959 4364 8979 $$ WOOD
000 WWUS53 KMKX 072017 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CDT TUE JUN 7 2005 WIC111-072045- /O.CON.KMKX.SV.W.0081.000000T0000Z-050607T2045Z/ SAUK- 317 PM CDT TUE JUN 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CDT FOR NORTHERN SAUK COUNTY... AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR LA VALLE...OR ABOUT 6 MILES NORTHWEST OF REEDSBURG...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... REEDSBURG BY 325 PM CDT... WISCONSIN DELLS AND LAKE DELTON BY 345 PM CDT... RADAR HAS DETECTED THAT THIS STORM HAS WEAK ROTATION. REMEMBER...SEVERE THUNDERSTORMS CAN AND DO PRODUCE TORNADOES WITH LITTLE ADVANCE WARNING. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN. LAT...LON 4370 9032 4352 9035 4346 8959 4364 8979 $$ WOOD
000 WWUS53 KMKX 072033 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CDT TUE JUN 7 2005 WIC111-072041- /O.CAN.KMKX.SV.W.0081.000000T0000Z-050607T2045Z/ SAUK- 333 PM CDT TUE JUN 7 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SAUK COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR NORTHERN SAUK COUNTY HAS WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SAUK COUNTY HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. LAT...LON 4370 9032 4352 9035 4346 8959 4364 8979 $$ WOOD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:40 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 7, 2:40 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 240 PM CDT TUE JUN 7 2005 .DISCUSSION...FORECAST FOCUS IS TIMING AND EXTENT OF CONVECTION THIS WEEK. IN THE SHORT TERM...MOST OF THE ONGOING CNVTN HAS BEEN SLIDING EWD NR AND N OF WMFNT FM CNTRL MN TO NR SBM WITH NEW DVLPT ALG ASSOCD OUTFLOW BDRY. STGST CELL WAS OVR NRN SAUK CO. WATCH STILL GOING FOR PARTS OF CWA INCLUDING THAT STORM. WL FOLLOW THESE TRENDS AND SPC LEAD TO PROVIDE RESOLUTION TO FCST STORM COVERAGE AND INTENSITY IN FIRST PD. LATER TNGT...ANOTHER MCS WILL LIKELY DVLP OVR THE NRN PLAINS. THIS COMPLEX SHUD THEN ROLL EWD DOWN BACLIN ZN TWD NRN WI. AS LLJ LEANS OVR TWD US WITH SFC WMFNT STILL IN THE AREA...SOME OF THIS CUD GET INTO CWA ONCE AGN LATE TNGT OR ERLY WED. AFTER THAT IN CONTINUING SW FLOW ALF...DAYTIME MLCAPES OF 2000-3000 J/KG ARE EXPECTED THROUGH THU WHILE ELEVATED CAPES AROUND 2000 J/KG ARE EXPECTED AT NIGHT. VERY STEEP LAPSE RATES AND DRY AIR ALOFT IN ADDITION TO WET BULB ZERO HTS AROUND 10 KFT WILL SUPPORT AT LEAST ISOLATED SVR STORMS. KEPT POPS IN THE CHANCE CATEGORY SINCE MOST ORGANIZED LIFT AND WIND SHEAR REMAINS WEST AND NORTH OF AREA. .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && NJ
Hazardous weather outlook, Jun 7, 5:00 AM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 500 AM CDT TUE JUN 7 2005 WIZ046-047-051-052-056>060-062>072-072200- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 500 AM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. SOME OF THESE THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND AGAIN SUNDAY THROUGH MONDAY. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-072200- SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS 500 AM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. SOME OF THESE THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND AGAIN SUNDAY THROUGH MONDAY. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ TZ
In the hours before
Special weather statement, Jun 7, 11:17 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1117 AM CDT TUE JUN 7 2005 WIZ046-047-051-052-056>060-062>072-071800- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1117 AM CDT TUE JUN 7 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 425 IN EFFECT UNTIL 4 PM CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN... THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN...SAUK...COLUMBIA... DODGE...WASHINGTON...OZAUKEE...DANE...JEFFERSON...WAUKESHA... MILWAUKEE. A LINE OF THUNDERSTORMS...LOCATED FROM NEAR EAU CLAIRE TO NEAR LA CROSSE...WAS MOVING EAST SOUTHEAST AT 30 MPH. THIS LINE WILL REACH LA VALLE IN SAUK COUNTY BY 100 PM CDT...AND THE WISCONSIN DELLS BY 130 PM CDT. THE LINE WILL EVENTUALLY REACH A MONTELLO...TO PORTAGE... TO SAUK CITY LINE BY 200 PM CDT. THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH DAMAGING WINDS UP TO 60 MPH...LARGE HAIL TO THREE QUARTERS OF AN INCH...CLOUD TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES. WOOD
Special weather statement, Jun 7, 12:24 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1224 PM CDT TUE JUN 7 2005 WIZ046-047-051-052-056>060-062>072-071900- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1224 PM CDT TUE JUN 7 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 425 IN EFFECT UNTIL 4 PM CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN... THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN...SAUK...COLUMBIA... DODGE...WASHINGTON...OZAUKEE...DANE...JEFFERSON...WAUKESHA AND MILWAUKEE. A LINE OF THUNDERSTORMS...LOCATED IN WESTERN MONROE COUNTY...NEAR SPARTA...WAS MOVING EAST SOUTHEAST AT 25 MPH. THIS LINE WILL REACH LA VALLE IN SAUK COUNTY BY 200 PM CDT...AND THE WISCONSIN DELLS BY 230 PM CDT. THE LINE WILL EVENTUALLY REACH A MONTELLO...TO PORTAGE...TO SAUK CITY LINE BY 300 PM CDT. THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH DAMAGING WINDS UP TO 60 MPH...LARGE HAIL TO THREE QUARTERS OF AN INCH IN DIAMETER...CLOUD TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES. WOOD
Special weather statement, Jun 7, 1:14 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 114 PM CDT TUE JUN 7 2005 WIZ046-047-051-052-056>060-062>072-072000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 114 PM CDT TUE JUN 7 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 425 IN EFFECT UNTIL 4 PM CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN... THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN...SAUK...COLUMBIA... DODGE...WASHINGTON...OZAUKEE...DANE...JEFFERSON...WAUKESHA AND MILWAUKEE. THE LINE OF THUNDERSTORMS THAT WAS LOCATED EAST OF LA CROSSE HAS WEAKENED. HOWEVER...AN OUTFLOW BOUNDARY PUSHING OUT AHEAD OF THE REMAINING SHOWERS...WILL MOVE SOUTHEAST AT 20 MPH. THIS OUTFLOW BOUNDARY WILL REACH LA VALLE IN SAUK COUNTY BY 200 PM CDT...AND THE WISCONSIN DELLS BY 230 PM CDT. THE OUTFLOW BOUNDARY WILL EVENTUALLY REACH A MONTELLO...TO PORTAGE...TO BARABOO...TO LONE ROCK LINE BY 300 PM CDT. THE OUTFLOW BOUNDARY WILL PRODUCE WIND GUSTS OF 20 TO 30 MPH. THIS BOUNDARY DOES HAVE THE POTENTIAL TO PRODUCE MORE THUNDERSTORMS AS IT MOVES SOUTHEAST. SOME OF THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH DAMAGING WINDS UP TO 60 MPH...LARGE HAIL TO THREE QUARTERS OF AN INCH IN DIAMETER...CLOUD TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES. WOOD
Special weather statement, Jun 7, 2:01 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 201 PM CDT TUE JUN 7 2005 WIZ046-047-051-052-056>060-062>072-072000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 201 PM CDT TUE JUN 7 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 425 IN EFFECT UNTIL 4 PM CDT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN... THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN...SAUK...COLUMBIA... DODGE...WASHINGTON...OZAUKEE...DANE...JEFFERSON...WAUKESHA AND MILWAUKEE. A BROKEN LINE OF THUNDERSTORMS HAS FORMED ALONG AN OUTFLOW BOUNDARY. THE STORMS WERE MOVING EAST SOUTHEAST AT 20 MPH...AND WILL AFFECT LA VALLE IN SAUK COUNTY BY 230 PM CDT...AND THE WISCONSIN DELLS BY 300 PM CDT. ANOTHER DEVELOPING LINE OF STORMS WILL AFFECT A NESHKORO...TO MONTELLO LINE BY 230 PM CDT. THESE STORMS MAY PRODUCE WIND GUSTS TO 40 MPH...PEA SIZE HAIL...HEAVY RAINFALL RATES OF ONE QUARTER TO ONE HALF INCH PER HOUR...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE OUTFLOW BOUNDARY WILL PRODUCE WIND GUSTS OF 20 TO 30 MPH. THIS BOUNDARY DOES HAVE THE POTENTIAL TO PRODUCE MORE THUNDERSTORMS AS IT MOVES SOUTHEAST. ANY OF THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH DAMAGING WINDS UP TO 60 MPH...LARGE HAIL TO THREE QUARTERS OF AN INCH IN DIAMETER...CLOUD TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES. WOOD
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:39 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 21 min |
| Jun 7, 4:46 PM CDT | Special Marine Warning | MKX | 29 min | |
| Jun 7, 4:56 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 34 min |
| Jun 7, 5:15 PM CDT | Special Marine Warning | MKX | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.